Ok, thanks to all who responded to my "Seem to be leaking more (urine) than before.." post from the other day. Nice knowing I'm not alone, but yet there is another burning question..(I don't mean the UTI type of burning) I had my RADICAL Robotic Prostate surgery last January of 2009.
I had both my buddy catheter and another side kick,JP in for seven weeks post op. From time to time on this site, I've heard that if you don't try to acheive an erection by way of the battery-operated Pump,or using an injection like trimax, which I've heard could cause Peyronie's disease (also known as "Induratio penis plastica")
I had been taking 25 Mgs each day for four months after the surgery,then my Dr. wanted to up it to 100Mgs. because of the cost (about
12.00 each from my Hospital Pharmacy, 16.00 each at CVS,and I think 14.00 at Costco, I decided that the cost would eat me up alive,so I stopped. I took one 100mg last month, Looked at few naked women doing the nasty,to try to get me there faster,but NADA at all! I hope I am not doomed.
So, it takes longer time for some and shorter time for others to get back the erection status, but by me not using the pump,or spending a great amount of time and effort on my most extreme flaccid member, which causes a great amount of frustration after about
20 minutes not to mention my hand falling off, with no hardness, will this cause me more healing time?
Question of the day...Will I lose all ability to achieve any type of erection in the future, if I don't keep trying now? I do have orgasms, as flaccid as I am, I just miss the hardness and sensual sensation of seeing my hard erection. TMI I know, but we are all guys, and we are all human.
I did undergo a nerve-sparing procedure...at least that's what the doctor told me. Thanks...later
Post Edited (unhappycramper) : 12/11/2009 7:26:07 PM (GMT-7)